Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from loose motions, mucus in stools, diarrhoea. Endoscopy, colonoscopy, thyroid normal. Treatment?

hi doctor please help me I am a 30 yrs old women and i am suffering loose motion last 3 yrs (10 to 12 times a day with mucus in stool ) i had all tests like endoscopy , colonoscopy , thyorid ,berium meal ,every test is normal but B12 defeciency was dygnose now B12 is also normal but still i have same problem dyariaa with mucus
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
hi aish,

i feel you are suffering with Irritable Bowel syndrome (diarrhea type). this is most commonly seen at this age group because of the stress either physical or mental. this is one kind of problem if think less of your symptoms more you feel better. please contact your gastroenterologist for the medications.

have a nice day,bye.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor